# SDR MWEA96021

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND WEB AT STA 996 AFT PRESSURE BULKHEAD HAD MODERATE CORROSION FROM LONGERON 28L TO 28R AT 6 O'CLOCK POSITION.  INSTALLED REPAIR IAW SRM 53-01 FIG 2 AND RETURNED A/C TO SERVICE.
